MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/jfcm.jfcm_74_18

Медицинская библиотека · Journal of family & community medicine · 2019

Chest pain as a possible side effect of pitavastatin (Livalo).

AlZahrani Nada R, Yassin Amna F

Клинический случайСтатьяПеревод в очереди

Аннотация

Coronary heart disease is a serious complication of dyslipidemia. Pitavastatin is a more commonly prescribed medication for the treatment of dyslipidemia. Here, we report the case of a 37-year-old female, a known patient with well-controlled bronchial asthma. She was recently found to be dyslipidemic and started on pitavastatin calcium 4 mg once a day (OD). On the 10th day of treatment, she began to have crushing chest pain and was admitted to the hospital. All investigations for coronary heart disease came out negative. Her symptoms improved dramatically when pitavastatin was stopped. Pitavastatin is reported to cause myalgia and muscle spasm, especially at higher doses. There is evidence in literature that this medication might cause chest pain in old obese ladies if taken at high doses. We report this case as a possibility of chest pain even in younger females.

Для цитирования: AlZahrani Nada R, Yassin Amna F. Chest pain as a possible side effect of pitavastatin (Livalo).. Journal of family & community medicine. 2019. DOI: 10.4103/jfcm.jfcm_74_18.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.